# SDR SWIA201024926

- Difficulty date: July 8, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 32,771 hours, 47,468 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD STRINGER NR 10 CRACKED AT DEFUEL PANEL.  (C-CHECK)  REPAIRED RIGHT WING INBOARD STRINGER NR 10 AT DEFUEL PANEL PER SRM.
